Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

ECG results show ST segment elevation. What does this mean?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4496 Questions
Question my ecg the result shows ST segment elevation (lateral, anterior) boderline ecg..what does it mean
Posted Tue, 11 Jun 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 17 minutes later
Hi friend,
Welcome to Health Care Magic

You MUST GO THE EMERGENCY DEPARTMENT – IMMEDIATELY. / ST segment elevation may mean nascent or recent HEART ATTACK. In suspected heart attack, TIME IS OF THE ESSENCE – if detected early, an attack may even be aborted / the amount of damage and complications can be reduced remarkably. The most important time is the first few hours. You need to repeat ECG, blood tests and so on

There are other less common possibilities – pericarditis, Prinzmetal angina, variant re-polarisation abnormality...

You SHOULD SEE YOUR DOCTOR AS SOON AS POSSIBLE... / You need to be investigated for Coronary Artery Disease. / Better be safe than sorry - treated if a problem is found / Happy, if it turns out otherwise

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor